Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Feb 3, 2016, 3:45 AM EST for Chattooga County, Walker County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2016, 3:45 AM EST (08:45 UTC)
- Expired
- Feb 3, 2016, 4:15 AM EST
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
Counties Chattooga County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
646
WWUS82 KFFC 030845
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 AM EST WED FEB 3 2016
GAZ001-002-011-019-030915-
DADE GA-CHATTOOGA GA-WALKER GA-FLOYD GA-
345 AM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DADE...CHATTOOGA...
WALKER AND SOUTHWESTERN FLOYD COUNTIES UNTIL 415 AM EST...
AT 343 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR RISING FAWN TO CENTRE ALABAMA OR 12 MILES WEST OF CAVE
SPRING...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...SUMMERVILLE...FORT OGLETHORPE...CHICKAMAUGA...TRION...LA
FAYETTE...LYERLY...MENLO...RISING FAWN...CLOUDLAND...COOSA...
HOLLAND...BERRYTON...NOBLE...COOPER HEIGHTS...CENTER POST...JAMES H.
FLOYD STATE PARK...CHATTOOGAVILLE...ROCK SPRING AND LINWOOD.
LAT...LON 3484 8527 3485 8520 3452 8522 3415 8531
3411 8543 3477 8556 3497 8527
TIME...MOT...LOC 0843Z 231DEG 46KT 3468 8561 3405 8578
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Feb 3, 3:27 AM EST, 18 minutes earlier.
Area forecast discussion, Feb 3, 3:27 AM EST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 AM EST WED FEB 3 2016 .SHORT TERM /TODAY THROUGH THURSDAY/... LATEST REGIONAL SURFACE ANALYSIS SHOWS INITIAL FRONTAL BOUNDARY NOW POSITIONED ACROSS PORTIONS OF WEST CENTRAL ALABAMA. ALONG AND JUST AHEAD OF THIS FEATURE...A LINE OF SHOWERS AND THUNDERSTORMS CONTINUES...FED MAINLY BY AN ENHANCED ZONE OF ELEVATED CAPE ALTHOUGH SOME SMALL SURFACE BASED INSTABILITY IS NOTED OVER SOUTH ALABAMA. GIVEN ABUNDANT SHOWER ACTIVITY AHEAD OF THIS MAIN LINE OVER NW GEORGIA...WILL BE DIFFICULT TO GENERATE ENOUGH INSTABILITY TO TAKE ADVANTAGE OF STRONG SHEAR VALUES AND SVR CHANCES THERE SEEM LIMITED AT THE MOMENT. WILL NEED TO WATCH THE RAINFALL WITH THIS SYSTEM CLOSELY THOUGH AS STORMS TO THE WEST HAVE BEEN OVER ACHIEVERS WHEN COMPARED TO MODEL QPF PROJECTIONS. 3 HOUR MRMS TOTALS OVER ALABAMA HAVE BEEN AS HIGH AS AN INCH AND A HALF. WITH ACTIVITY OVER NW GA ALREADY AT .80...ADDITIONAL RAINFALL LIKE SEEN TO THE WEST MAY PUSH A FEW AREAS CLOSE TO MINOR FLOODING. OTHERWISE...FOCUS WILL SHIFT TO CENTRAL GA BY LATE MORNING INTO THE AFTERNOON WITH THIS SYSTEM. ALTHOUGH SHEAR VALUES WILL NOT BE AS HIGH AS WHAT WE HAVE SEEN OVER NORTH GA...INSTABILITY WILL BE HIGHER AND STILL PLENTY ENOUGH SHEAR TO WARRANT A CONTINUED SVR THREAT. LOW LEVEL HELICITY STILL APPROACHES 300 M2/S2 AND 850 JET MAINTAINS ITS 50 KT VELOCITIES WELL INTO CENTRAL GA. FEEL THIS WILL END UP BEING THE MAIN AREA OF CONCERN THIS AFTERNOON FOR THE POSSIBLE DEVELOPMENT OF DAMAGING WINDS OR EVEN AN ISOLATED TORNADO. LOOKING MORE AND MORE LIKE THIS WILL BE A PAINFULLY SLOW SYSTEM TO CLEAR THE AREA WITH THE 00Z ECMWF HOLDING PRECIP WELL BACK INTO CENTRAL GA THROUGH THE OVERNIGHT PERIOD. WILL FOLLOW SUIT AND KEEP CATEGORICAL POPS FOR MOST OF THE OVERNIGHT PERIOD FOR THE SOUTHERN MOST TIER OF COUNTIES. GIVEN THIS CHANCE...QPF VALUES ARE DECIDEDLY HIGHER FOR CENTRAL GA WITH 2 INCH AREAL AVERAGE AND SOME VALUES CLOSE TO 3 INCHES FOR THIS EVENT. STILL FEEL LIKE GIVEN THE DURATION THAT THESE AREAS CAN HANDLE THESE RAINFALL TOTALS AND NO FLOOD WATCHES ARE PLANNED AT THIS TIME. DEESE .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... LAST OF THE RAIN CHANCES LOOKS TO EXIT THE SE CWA TO START THE THURSDAY NIGHT PERIOD ALTHOUGH THE NAM IS SLOWER WITH THIS THAN THE GFS OR EUROPEAN. DRY FORECAST UNTIL SATURDAY WHEN AN UPPER TROUGH APPROACHES AND SPREADS MAINLY SMALL SHOWER CHANCES ACROSS CENTRAL GA INTO SUNDAY. THE PROBLEM THEN BECOMES ANOTHER UPPER LOW/TROUGH DEVELOPS OVER THE MID U.S. AND SPREADS MOISTURE ACROSS THE AREA WITH A RELATIVELY COLD AIRMASS IN PLACE STARTING MONDAY. THE AIRMASS GETS REINFORCED BY A COLD FRONT MONDAY INTO TUESDAY. A MIX OF RAIN AND SNOW SHOWERS WILL BE POSSIBLE THROUGH THIS PERIOD AND THE OVERALL TRENDS WILL HAVE TO BE WATCHED OVER THE COMING DAYS AS TO HOW COLD... TIMING AND ANY SIGNIFICANT SNOW AMOUNTS. TEMPERATURES STARTING BELOW NORMAL THIS PERIOD AND RANGING NEAR TO BELOW NORMAL THROUGH TUESDAY. BDL && .AVIATION... 06Z UPDATE... MODELS JUST HAVE NOT DONE A VERY GOOD JOB AT ALL WITH THE SHRA ACTIVITY AHEAD OF THE MAIN LINE. AS A RESULT...CIGS HAVE FLUCTUATED GREATLY IN AND OUT OF THE SHRA ACTIVITY GENERALLY BETWEEN MVFR AND IFR. EXPECT OVERALL TRENDS HOWEVER TO BE A DOWNWARD ONE WITH MOST ALL SITES AT IFR THROUGH THE MORNING HOURS. TIMING OF MAIN BAND IS PROBLEMATIC AS WELL BUT FOR NOW HAVE PLACED IT AT BETWEEN 12Z AND 16Z FOR THE ATL AREA SITES. A SLOW CLEARING TREND THROUGH AFTERNOON AND WILL MAINTAIN AN MVFR CIG THROUGH 21Z WITH VFR CIGS THEREAFTER. //ATL CONFIDENCE...06Z UPDATE... MEDIUM ON TSRA TIMING. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 43 58 31 / 100 20 20 0 ATLANTA 66 41 53 30 / 100 20 10 0 BLAIRSVILLE 64 35 49 26 / 100 20 5 0 CARTERSVILLE 66 38 51 28 / 100 10 5 0 COLUMBUS 67 44 55 32 / 100 20 20 0 GAINESVILLE 66 41 53 30 / 100 20 10 0 MACON 70 47 56 32 / 100 60 20 5 ROME 66 36 51 27 / 100 10 5 0 PEACHTREE CITY 66 40 53 29 / 100 20 10 0 VIDALIA 75 52 58 36 / 90 100 60 10 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 AM EST THIS MORNING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...GILMER... GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER... WHITE...WHITFIELD. && SHORT TERM...DEESE LONG TERM....BDL AVIATION...DEESE
Hazardous weather outlook, Feb 2, 5:14 PM EST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 514 PM EST TUE FEB 2 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 514 PM EST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SHOWERS AND A FEW THUNDERSTORMS WILL INCREASE ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING WITH THE THREAT OF STRONG TO SEVERE STORMS AFTER MIDNIGHT ACROSS NORTHWEST GEORGIA...MAINLY WEST OF A COLUMBUS TO ATLANTA TO BLAIRSVILLE LINE. DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT A TORNADO OR TWO CANNOT BE RULED OUT. LOCALLY HEAVY RAIN COULD CREATE MINOR FLOODING IN LOW LYING AREAS...AS WELL AS URBAN AND POOR DRAINAGE SPOTS. IN ADDITION TO THE STORM THREAT...GUSTY SOUTHERLY WINDS WILL DEVELOP ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. WIND GUSTS OF 35 TO 40 MPH...ESPECIALLY NORTH OF A ROME TO CANTON TO GAINESVILLE LINE...CAN BE EXPECTED. A WIND ADVISORY IS IN EFFECT FOR THESE AREAS THROUGH 9 AM WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE WILL BE A CONTINUED RISK FOR SEVERE THUNDERSTORMS WEDNESDAY ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. A LINE OF SHOWERS AND THUNDERSTORMS ACROSS NORTHWEST GEORGIA WILL GRADUALLY MOVE SOUTHEAST...AFFECTING THE METRO ATLANTA AREA BETWEEN 7 AND 10 AM. STRONG TO DAMAGING WIND GUSTS ALONG WITH THE THREAT OF A BRIEF TORNADO WILL REMAIN POSSIBLE THROUGH THE MORNING. LOCALLY HEAVY RAIN WILL CONTINUE TO ELEVATE THE LOCALIZED FLOOD THREAT...MAINLY ACROSS LOW LYING AND POOR DRAINAGE AREAS. PERSISTENT WIND GUSTS OF 25 TO 35 MPH OUTSIDE OF ANY SHOWERS AND STORMS WILL EXIST THROUGH AT LEAST THE MORNING HOURS. THIS COULD RESULT IN SMALLER TREE LIMBS AND BRANCHES FALLING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE AFTER MIDNIGHT TONIGHT...ESPECIALLY ALONG AND WEST OF A COLUMBUS TO ATLANTA TO BLAIRSVILLE LINE. SPOTTER ASSISTANCE MAY BE NEEDED THROUGH WEDNESDAY AFTERNOON...ESPECIALLY SOUTH OF I-20 AND EAST OF I-85. SPOTTERS ARE ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. DJN
In the hours before
Special weather statement, Feb 3, 3:16 AM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 AM EST WED FEB 3 2016
GAZ001-002-030845-
DADE GA-WALKER GA-
316 AM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR DADE AND WESTERN WALKER COUNTIES
UNTIL 345 AM EST...
AT 316 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR SOUTH PITTSBURG TO 6 MILES NORTH OF IDER TO NEAR SYLVANIA...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHATTANOOGA...TRENTON...FORT OGLETHORPE...ROSSVILLE...LOOKOUT
MOUNTAIN...RISING FAWN...CHATTANOOGA VALLEY...CLOUDLAND CANYON STATE
PARK...COOPER HEIGHTS...NEW ENGLAND...COLE CITY...MORGANVILLE...
WILDWOOD...HOOKER...FAIRVIEW AND STEPHENSVILLE.
LAT...LON 3494 8527 3459 8548 3459 8553 3498 8560
3499 8527
TIME...MOT...LOC 0816Z 246DEG 39KT 3501 8567 3479 8567 3460 8581Special weather statement, Feb 3, 3:45 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 AM EST WED FEB 3 2016
GAZ001-002-011-019-030915-
DADE GA-CHATTOOGA GA-WALKER GA-FLOYD GA-
345 AM EST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DADE...CHATTOOGA...
WALKER AND SOUTHWESTERN FLOYD COUNTIES UNTIL 415 AM EST...
AT 343 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR RISING FAWN TO CENTRE ALABAMA OR 12 MILES WEST OF CAVE
SPRING...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...SUMMERVILLE...FORT OGLETHORPE...CHICKAMAUGA...TRION...LA
FAYETTE...LYERLY...MENLO...RISING FAWN...CLOUDLAND...COOSA...
HOLLAND...BERRYTON...NOBLE...COOPER HEIGHTS...CENTER POST...JAMES H.
FLOYD STATE PARK...CHATTOOGAVILLE...ROCK SPRING AND LINWOOD.
LAT...LON 3484 8527 3485 8520 3452 8522 3415 8531
3411 8543 3477 8556 3497 8527
TIME...MOT...LOC 0843Z 231DEG 46KT 3468 8561 3405 8578The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 3:16 AM EST | Special Weather Statement | FFC | Dade | 29 min |
| Feb 3, 4:16 AM EST | Special Weather Statement | FFC | Chattooga, Floyd, Walker, Whitfield | 29 min |
| Feb 3, 4:32 AM EST | Special Weather Statement | FFC | Haralson, Polk | 28 min |
| Feb 3, 4:42 AM EST | River Flood Warning | FFC | Dade | 46 hr |
| Feb 3, 4:45 AM EST | Special Weather Statement | FFC | Murray | 30 min |
| Feb 3, 5:00 AM EST | Special Weather Statement | FFC | Bartow, Haralson, Paulding | 30 min |
| Feb 3, 5:02 AM EST | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 70 more | 17 hr |
| Feb 3, 5:22 AM EST | Flash Flood Warning | FFC | Catoosa, Walker | 6 hr |
| Feb 3, 5:37 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 23 min |
| Feb 3, 6:02 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Fulton | 28 min |
| Feb 3, 6:18 AM EST | River Flood Warning | FFC | Forsyth | 17 hr |
| Feb 3, 6:18 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 51 hr |
| Feb 3, 6:26 AM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 34 min |
| Feb 3, 6:50 AM EST | Special Weather Statement | FFC | Coweta | 25 min |
| Feb 3, 7:00 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Gwinnett, Hall | 30 min |
| Feb 3, 7:29 AM EST | Special Weather Statement | FFC | Barrow, Clayton, Gwinnett, Jackson, Rockdale | 46 min |
| Feb 3, 7:35 AM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Troup | 25 min |
| Feb 3, 7:59 AM EST | Special Weather Statement | FFC | Fayette, Harris, Henry, Meriwether, Troup | 31 min |
| Feb 3, 8:12 AM EST | River Flood Warning | FFC | Catoosa | 58 hr |
| Feb 3, 8:13 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison, Newton, Rockdale, Walton | 47 min |
| Feb 3, 8:28 AM EST | Special Weather Statement | FFC | Harris, Henry, Meriwether, Muscogee, Pike, Spalding and 1 more | 32 min |
| Feb 3, 8:43 AM EST | River Flood Warning | FFC | Murray, Whitfield | 41 hr |
| Feb 3, 8:43 AM EST | River Flood Warning | FFC | Whitfield | 66 hr |
| Feb 3, 8:54 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 51 min |
| Feb 3, 8:57 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Feb 3, 9:00 AM EST | Special Weather Statement | FFC | Lamar, Pike, Talbot, Upson | 30 min |
| Feb 3, 9:03 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Feb 3, 9:03 AM EST | Special Weather Statement | FFC | Butts, Morgan, Newton, Oconee | 27 min |
| Feb 3, 9:17 AM EST | Special Weather Statement | FFC | Towns, Union | 28 min |
| Feb 3, 9:25 AM EST | Special Weather Statement | FFC | Butts, Jasper | 35 min |
| Feb 3, 9:30 AM EST | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor, Upson | 45 min |
| Feb 3, 9:38 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Feb 3, 9:39 AM EST | Special Weather Statement | FFC | Marion, Schley, Webster | 36 min |
| Feb 3, 9:45 AM EST | Special Weather Statement | FFC | Morgan | 30 min |
| Feb 3, 10:11 AM EST | Special Weather Statement | FFC | Bibb, Crawford | 34 min |
| Feb 3, 10:18 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 70 hr |
| Feb 3, 10:43 AM EST | Special Weather Statement | FFC | Bibb | 32 min |
| Feb 3, 11:00 AM EST | Areal Flood Warning | FFC | Union | 6 hr |
| Feb 3, 11:13 AM EST | Special Weather Statement | FFC | Baldwin, Bleckley, Crisp, Dooly, Hancock, Houston and 7 more | 62 min |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 29 hr |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | Newton, Rockdale | 38 hr |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 64 hr |
| Feb 3, 11:26 AM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 4 days |
| Feb 3, 11:40 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 9 hr |
| Feb 3, 11:40 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Feb 3, 11:57 AM EST | Severe Thunderstorm Warning | FFC | Sumter | 33 min |
| Feb 3, 12:17 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Dooly, Jefferson, Johnson and 3 more | 43 min |
| Feb 3, 12:55 PM EST | Special Weather Statement | FFC | Bleckley, Twiggs, Wilkinson | 35 min |
| Feb 3, 1:03 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Emanuel, Jefferson, Johnson, Laurens and 5 more | 42 min |
| Feb 3, 1:43 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Dooly, Glascock, Houston and 9 more | 47 min |
| Feb 3, 2:35 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Jefferson, Johnson and 4 more | 25 min |
| Feb 3, 3:06 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Johnson, Laurens and 3 more | 24 min |
| Feb 3, 3:32 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Emanuel, Johnson, Laurens, Montgomery and 6 more | 58 min |
| Feb 3, 4:24 PM EST | Flash Flood Warning | FFC | Johnson | 6 hr |
| Feb 3, 4:37 PM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 38 min |
| Feb 3, 4:47 PM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 43 min |
| Feb 3, 5:59 PM EST | River Flood Warning | FFC | Chattooga | 12 hr |
| Feb 3, 5:59 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Emanuel, Johnson, Laurens and 7 more | 16 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.